Childhood Diseases

Question
Posted by: Adele | 2012/08/22

Q.

Bladder infection

Good day

my girl 3yr and 4mth was yesterday @ the dr. she had bladder infection and she hase also a fever for 3 days now 38.5 / 38.2 and she is throwing up also.

the dr did gave her antibiotics, but the fever, how can i help her to stop that and the throwing up

regards

adele

Expert's Reply

A.

Paediatrician

It is possible that your daughter is on the incorrect antibiotic for her urinary system infection. Usually children respond very rapidly to the correct treatment and the fever goes back to normal very quickly. I am concerned that your daughter's fever is still so high and that she is vomiting. Her vomiting may also be due to the antibiotic. Please take your daughter back to the doctor today.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.